Alert archive / Indiana / Special Weather Statements in 2009
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jun 8, 2009, 11:21 PM EDT for Blackford County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2009, 11:21 PM EDT (03:21 UTC)
- Expired
- Jun 8, 2009, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
County Blackford County, IN
The radar
The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:35 PM EDT | HAIL 0.5 | Hartford City, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1053 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS83 KIWX 090321
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 PM EDT MON JUN 8 2009
INZ026-032>034-090345-
BLACKFORD IN-GRANT IN-JAY IN-WELLS IN-
1121 PM EDT MON JUN 8 2009
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HARTFORD CITY...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER...
PENNVILLE...
MILL GROVE...
TRENTON...KEYSTONE AND DILLMAN...
BALBEC...FIAT AND NOTTINGHAM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4059 8554 4062 8509 4042 8509 4039 8544
4039 8553
TIME...MOT...LOC 0321Z 264DEG 21KT 4049 8540
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 8, 7:25 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 8, 7:25 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 725 PM EDT MON JUN 8 2009 .AVIATION... SCT TSRA HAVE BEEN OCRG ALONG PRE-FRONTAL TROF LOCATED FROM JYM- MTO AT 23Z. CDFNT MOVG ACROSS SRN LM AND NE IL ATTM. LINE OF TSRA ALONG THE FRONT MOVG INTO SWRN MI WITH SCT CELLS FARTHER SW WHICH MAY FILL IN THIS EVE AS THE FRONT MOVES THROUGH UNSTABLE AIRMASS OVER NRN INDIANA. THUS, CONTD WITH TEMPO TSRA IN THE TERMINALS AHEAD OF THE FRONT THIS EVE. BEHIND THE CDFNT A LARGE AREA OF MVFR CIGS SHOULD OVERSPREAD THE AREA LATE TONIGHT. MODELS SUGGEST SOME LOWERING OF THIS CLOUD DECK WITH IFR CONDITIONS PSBL, BUT FOR NOW LEANED TOWARD PERSISTENCE AND KEPT IN LOW MVFR RANGE. THIS STRATUS/STRATO CU SHOULD DISSIPATE OR MOVE OUT OF THE AREA MIDDAY TUE WITH VFR CONDITIONS IN THE AFTN. && .PREV DISCUSSION... /ISSUED 422 PM EDT MON JUN 8 2009/ SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/... CONTD MAIN THEME FM ERL UPDATE. AT LEAST MINIMAL SVR THREAT CONTS THIS AFTN/EVE AS SCT TSRA STARTING TO FIRE ACRS NRN IL. MODIFIED 18 UTC KILX SNDG AND LTST MESOANAL WITH 2000-3000 J/KG SBCAPES AND 40-45 KT DEEP LYR SHEAR FM NRN IL SSW AHEAD OF SFC FNT TO MUCH HIR INSTABILITY ACRS SERN MO WHERE LWR 70S SFC DPS RESIDE. LINE SEGMENT TSRA BEGINNING TO MATERIALIZE ACRS FAR SWRN MI-NWRN IN- KIKK WITH TWO OTHER LINES FURTHER NW TO SRN WI. LONE SUPERCELL ASSCOD WITH WARM FNT WELL NORTH OF CWA. WITH MORE MEAGER DOWNSTREAM INSTABILITY/SHEAR ENVIRON ACRS CWA ANTICIPATE ISOLD SVR RISK THROUGH EVE WITH PRIMARY DMG WIND THREAT AND SLGHTLY LESS RISK OF HAIL TO ONE INCH. ORGANIZED STRONG UPDRAFTS LARGELY TIED TO DIURNAL CYCLE AND SHOULD BEGIN TO WANE BTWN 00-02 UTC. LKLY POPS STILL WARRANTED ENTIRE CWA AS STRONG WAVE INTO ECNTL MO PER WV IMAGERY FORCES DEEP PREFNTL CONVERGENCE INTO HIGH THETA-E/PWAT AIR AS ADDNL STORMS SHOULD FORM THIS EVE FURTHER S...DOWNSTATE IL INTO MO. TWEAKED TEMP TREND W/SLOWER FALL THIS EVE/EARLY AM WITH MOST LOWS NOT REACHED UNTIL 12-13 UTC AS SFC FNT NOT REACHING FAR SERN CWA TIL AFT 09 UTC. SOME BR/FG POTNL SPCLY SERN CWA GIVEN HIGH XOVER TEMPS...THOUGH THOROUGH SCOURING/SFC DPS FALLING IN TANDEM TO PRECLUDE MENTION ATTM. DRY POST FNTL DAY FOR TUE WITH FNT STALLING ALONG OH RVR VLY. SOME CONCERN FOR AN MCS TO TRUDGE INTO WRN CWA IN FAST ZONAL FLOW TWRD DYBREAK WED...THOUGH ATTM FOLLOWING CONSISTENCY WITH PREFERRED SLOWER NAM/SREF VS GFS SOLN. LONG TERM.../WEDNESDAY THROUGH MONDAY/... WEDNESDAY FINDS THE CWA BETWEEN UPPER TROF OVER SOUTH CENTRAL CANADA AND PERSISTENT RIDGING OVER THE WESTERN GULF COAST WHILE ANOTHER TROUGH CONTINUES TO BE POSITIONED OVER THE PACIFIC COAST. SANDWICHED BETWEEN THESE FEATURES THE CWA HAS WESTERLY FLOW ALOFT ABOVE A STRUNG OUT LLEVEL BAROCLINIC ZONE THROUGH THE OHIO VALLEY. RIPPLES OF ENERGY WILL SLIDE ALONG IT THROUGH THURSDAY NIGHT WITH CONTINUED TIMING DIFFERENCES AFFECTING THE DETAILS. UNTIL SFC RIDGING PUSHES THE BNDRY TO OUR SOUTHEAST...POP CHANCES ARE NEEDED WITH A SOUTHERN WEIGHT IN TIME AS THE BNDRY SAGS SLOWLY BEFORE THE FINAL PUSH. GFS FASTER AND FURTHER NORTH THEN THE SREF/00Z ECMWF...BRINGING IN LEAD WAVE EARLY TUESDAY NIGHT...WITH ANOTHER WED NIGHT SOMEWHAT FURTHER SOUTH. WILL CONTINUE TO LEAN WITH SREF/ECMWF WITH POPS BEGINNING WED...TRENDING SOUTHERLY THROUGH THURSDAY NIGHT. RIDGE BUILDING IN FOR FRIDAY IS PROGRESSIVE WITH SOUTHERLY LLEVEL FLOW RETURNING QUICKLY ON SATURDAY / SATURDAY NIGHT DEPENDING ON MODEL PREFERENCE AHEAD OF THE NEXT SYSTEM PROGGED TO MOVE IN NEAR END OF PD. SIGNIFICANT TIMING DIFFERENCES IN GFS/EC PROGS AND WILL FAVOR SLOWER ECMWF AND LEAVE END OF PD DRY. AVIATION...18Z TAFS BAND OF SHOWERS/EMBEDDED LIGHTNING NOW INTO FWA SHOULD MOVE THROUGH AND OUT OF THE AREA BY/AROUND 1815/1830Z. BRIEF MVFR/IFR RESTRICTIONS POSSIBLE AS THIS MOVES THROUGH. OTHERWISE...EXPECT A 2 TO 3 HOUR LULL IN THE SHOWER/STORM THROUGH 20/21Z. SCT SHOWERS/STORMS BEGINNING TO DEVELOP ALONG/AHEAD OF A SFC CDFNT AND MID-LEVEL SPEED MAXIMA ACROSS CENTRAL IL WILL LIKELY AFFECT/MOVE EASTWARD INTO THE REGION LATE THIS AFTN INTO THIS EVENING. BEST CHANCE FOR TSRA/RESTRICTIONS WITH CDFNT...SOME STRONG...HIGHLIGHTED BY TEMPO GROUPS AT BOTH SBN/FWA BTW 20Z AND 02Z THIS EVE. DRY AFTER FROPA LATE THIS EVE AND EARLY OVERNIGHT. WINDS WILL VEER TO THE NW AFTER THE FROPA WITH MVFR STRATO CU SETTLING IN AS LL MOISTURE GETS TRAPPED UNDER A DEVELOPING SUBSIDENCE INVERSION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...LUDINGTON AVIATION...JT
Hazardous weather outlook, Jun 8, 4:41 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 PM EDT MON JUN 8 2009 LMZ043-046-092045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...PARTICULARLY THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS TO 50 KNOTS IS THE PRIMARY RISK FROM ANY SEVERE STORMS THAT DEVELOP. HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO PERSIST UNTIL THIS EVENING. FREQUENT WIND GUSTS TO 25 MPH ARE POSSIBLE THIS AFTERNOON...ALONG WITH WAVES UP TO 3 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP INZ006>009-017-018-026-027-034-MIZ079>081-OHZ001-002-004-005-015-016- 024-025-092045- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WELLS-ADAMS-JAY- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...BLUFFTON...OSSIAN...DECATUR...BERNE... PORTLAND...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 441 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING. WIND GUSTS TO 40 MPH AND HAIL TO ONE HALF INCH DIAMETER ARE POSSIBLE IN STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>016-020-022>025-032-033-MIZ077-078-092045- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-GRANT-BLACKFORD- BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...MARION...HARTFORD CITY... MONTPELIER...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS 441 PM EDT MON JUN 8 2009 /341 PM CDT MON JUN 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...PARTICULARLY LATE THIS AFTERNOON INTO EARLY EVENING. ISOLATED DAMAGING WIND GUSTS TO 60 MPH IS THE PRIMARY RISK FROM ANY SEVERE STORMS. HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 8, 10:09 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL HOAGLAND 40.95N 84.99W
06/08/2009 M0.25 INCH ALLEN IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902650
REHBEINSpecial weather statement, Jun 8, 10:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 PM EDT MON JUN 8 2009
INZ018-026-027-OHZ015-024-090315-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-WELLS IN-
1030 PM EDT MON JUN 8 2009
AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF MONROEVILLE...OR 9 MILES
NORTHWEST OF DECATUR...MOVING EAST AT 35 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
VAN WERT...
MONROEVILLE...
CONVOY...
TILLMAN AND ZULU...
TOWNLEY...
DIXON AND MCGILL...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 5 AND 17.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
VERY HEAVY RAIN IS FALLING WITH THIS STORM WITH PONDING OF WATER
LIKELY ON AREA ROADWAYS. PLEASE USE EXTRA CAUTION WHEN TRAVELING IN
THIS AREA THIS EVENING.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4104 8504 4105 8440 4083 8441 4086 8511
4096 8520
TIME...MOT...LOC 0229Z 272DEG 32KT 4095 8498
ARNOTTSpecial weather statement, Jun 8, 10:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 PM EDT MON JUN 8 2009
INZ025>027-032-090345-
ADAMS IN-GRANT IN-HUNTINGTON IN-WELLS IN-
1053 PM EDT MON JUN 8 2009
AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF BLUFFTON...MOVING EAST AT 25
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BLUFFTON...
BERNE...
MONROE...
MOUNT ZION...
LIBERTY CENTER AND ROCKFORD...
WELLSBURG...PONETO AND UNIONDALE...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 72 AND
84.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4086 8511 4085 8487 4063 8483 4060 8550
4077 8553
TIME...MOT...LOC 0253Z 262DEG 23KT 4070 8539
ARNOTTLocal storm report, Jun 8, 11:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL WARREN 40.68N 85.43W
06/08/2009 M0.50 INCH HUNTINGTON IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902651
ARNOTTLocal storm report, Jun 8, 11:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 PM EDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL BLUFFTON 40.74N 85.17W
06/08/2009 E0.25 INCH WELLS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902652
ARNOTTSpecial weather statement, Jun 8, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 PM EDT MON JUN 8 2009
INZ026-032>034-090345-
BLACKFORD IN-GRANT IN-JAY IN-WELLS IN-
1121 PM EDT MON JUN 8 2009
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HARTFORD CITY...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER...
PENNVILLE...
MILL GROVE...
TRENTON...KEYSTONE AND DILLMAN...
BALBEC...FIAT AND NOTTINGHAM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4059 8554 4062 8509 4042 8509 4039 8544
4039 8553
TIME...MOT...LOC 0321Z 264DEG 21KT 4049 8540The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:01 PM EDT | Special Weather Statement | IWX | Wabash | 29 min |
| Jun 8, 9:06 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 39 min |
| Jun 8, 9:26 PM EDT | Special Weather Statement | IWX | Allen | 49 min |
| Jun 8, 9:35 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 55 min |
| Jun 8, 10:53 PM EDT | Special Weather Statement | IWX | Adams, Wells | 52 min |
| Jun 9, 12:22 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 23 min |
| Jun 9, 1:14 AM EDT | Areal Flood Advisory | IWX | Blackford, Grant, Jay | 2 hr |
| Jun 8, 10:30 PM EDT | Special Weather Statement | IWX | Van Wert | 45 min |
| Jun 8, 11:35 PM EDT | Special Weather Statement | IWX | Van Wert | 40 min |
| Jun 9, 12:15 AM EDT | Special Weather Statement | IWX | Allen | 45 min |
| Jun 8, 8:19 PM EDT | Special Weather Statement | IWX | Hillsdale | 26 min |
| Jun 8, 8:24 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 66 min |
| Jun 8, 8:47 PM EDT | Tornado Warning | IWX | Hillsdale | 31 min |
| Jun 8, 9:03 PM EDT | Special Weather Statement | IWX | Branch | 27 min |
Nearby
Special Weather Statements in Indiana, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.